# SDR ZW0A0301801

- Difficulty date: February 8, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 41,336 hours, 31,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 69030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE POWER SUPPLY.
